# SDR ASAA2019061792970

- Difficulty date: August 9, 2016
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120AF HAS CORROSION ON EDGE. GROUNDED - YES. MATERIAL ID FOR FLOOR PANEL 120 AF IS 2024-T3,.071 IAW B737-800 DWG  #453A1610,REV T PO #870187.1,FABRICATED,LOCATED AND DRILLED NEW FLOOR PANEL 120 AF IAW  DWG #453A1610,REV F,ALODINED IAW SRM  51-20-01, PRIMED IAW SOPM 20-41-02, PART MARKED IAW DWG# 453A1610 REV F,INSTALLATION ACCOMPLISH ON W/O TASK CARD PANEL SIGN OFF SHEET(9900) REMOVED DOT P601 .
